# SDR IPXA2018020126088

- Difficulty date: January 21, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 14,048 hours, 5,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876112
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, DAMAGE ON MAIN DECK CARGO FLOOR PANEL, BS 700.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-I.
